Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why am I feeling dizzy and having nausea after taking Nucoxia, Pan and Thrombophobe ointment?

Answered by
Dr.
Dr. Rakesh Karanwal

Internal Medicine Specialist

Practicing since :1980

Answered : 1357 Questions

default
Posted on Sat, 25 Jan 2014 in Medicines and Side Effects
Question: Hi, My Mother in law has been prescribed by Dr. XXXXXXX from Yashomati Hospital. Following is the prescription: Tab Nucoxia MR Tab Pan 20 Cap Bone C Plus Thrombophobe ointment After having there medicies, she is feeling dizzy and nauseatic. Also she is feeling pukish a lot, not able to eat like her normal diet. Please advice. Regards, XXXX. 0000
doctor
Answered by Dr. Rakesh Karanwal 3 hours later
Brief Answer: Problems are due to Nucoxia + Bone C Plus Detailed Answer: Hi Ms. XXXXXXX Thanks for your query. Your mother's doctor has simply given her symptomatic treatment and NOT curative treatment. hence, more information is required regarding the type of joints problem and related symptoms. Arthritis can be due to degeneration of bones/joints, rheumatoid arthritis, gout, ankylosing spondylosis etc. Further, several investigations need to be carried out to differentiate between all the above-mentioned conditions, since the treatment is DIFFERENT for each condition. Her nausea, vomiting and dizziness is apparently due to Nucoxia (which irritate the stomach). Please ask her to take Nucoxia and Bone C Plus, IMMEDIATELY AFTER MEALS and NOT empty stomach. Give her either Ondansetron or Metoclopramide to stop her nausea/vomiting and dizziness. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Rheumatoid arthritis

doctor1 MD

I am on methotrexate .5 ml injections for rheumatoid arthritis and have noticed that I have had a strong odor eminating from either my urine or...

doctor1 MD

my mother,aged 72 suffering from eosinophilia and also a patient of rheumatoid arthritis has been prescribed Banocide Forte. 2 days after taking...

doctor1 MD

I am a patient suffering with rheumatoid arthritis and have lot of sleepless nights due to pains and take zolefresh 5 and 10 mg as per loss of...

doctor1 MD

My mother is suffering from chronic rheumatoid arthritis along with diabetes and this has been running for the past 11yrs now..Her recent blood &...

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an...

doctor1 MD

If I have rheumatoid arthritis , what is safest medication that also helps osteoporosis? How can I reduce swelling in feet and hands? I'm taking...

doctor1 MD

The joints in my hands have become very painful. Only my left thumb swells (I'm right handed) and does not have full movement. this has been going...